# SDR 2008UALA00652

- Difficulty date: February 4, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 56,746 hours, 20,914 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE UPPER EXTERNAL SURFACE IS GOUGED AT OUTBOARD END OF VANE.  ACCOMPLISHED MAJOR REPAIR AT GSO.
